# SDR ASAA0842941

- Difficulty date: May 11, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 46,554 hours, 26,024 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Fore Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FORE FLAP LEADING EDGE DENTED AT RSS479.  DENT MEASURES A=.59 Y=.017.  REPLACED LEFT OUTBOARD FORE FLAP LEADING EDGE OUTBOARD END IAW B737 400 SRM 51 40 02 & MM 20 50 11.
